Global smoothness preservation and simultaneous approximation for multivariate general singular integral operators
In this article we continue with the study of multivariate smooth general singular integral operators over RN, N≥1, regarding their simultaneous global smoothness preservation property with respect to the L p norm, 1≤p≤∞, by involving multivariate higher order moduli of smoothness. Also we study their multivariate simultaneous approximation to the unit operator with rates. The multivariate Jackson type inequalities obtained are almost sharp containing elegant constants, and they reflect the high order of differentiability of the engaged function. In the uniform case of global smoothness we prove optimality. At the end we list the multivariate Picard, GaussWeierstrass, PoissonCauchy and Trigonometric singular integral operators as applicators of our general theory. © 2011 Elsevier Ltd. All rights reserved.
Applied Mathematics Letters
Anastassiou, G. (2011). Global smoothness preservation and simultaneous approximation for multivariate general singular integral operators. Applied Mathematics Letters, 24 (6), 1009-1016. https://doi.org/10.1016/j.aml.2011.01.017